OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.30 (1999) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4358

Title: Complex foliations in generalized twistor spaces
Authors: Migliorini, Massimiliano
Tommasini, Adriano
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Massimiliano Migliorini and Adriano Tommasini, "Complex foliations in generalized twistor spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1999), pp. 57-70.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1999)
Abstract: We consider a natural almost complex distribution on the associated bundle $F^{\left(n\right)}M$ to the principal bundle of the g-orthogonal oriented frames on a Riemannian manifold (M, g), with standard fibre $\frac{SO\left(2n+k\right)}{U\left(n\right)\times SO\left(k\right)}$: we find necessary and sufficient conditions ensuring that the distribution is an almost complex foliation in $F^{\left(n\right)}M$ and we compute the Nijenhuis tensor. Finally, we characterize the local sections of $F^{\left(n\right)}M$.
URI: http://hdl.handle.net/10077/4358
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.30 (1999)

Files in This Item:

File Description SizeFormat
MiglioriniTommasiniRendMat30.pdf239.88 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.